Alert archive / Texas / Tornado Warnings in 2017
Tornado Warning 151, NWS Houston/Galveston, TX
NWS Houston/Galveston, TX issued this tornado warning at Aug 27, 2017, 5:19 AM CDT for Fort Bend County, Texas. It was in force for 26 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Aug 27, 2017, 5:19 AM CDT (10:19 UTC)
- Expired
- Aug 27, 2017, 5:45 AM CDT
- In force
- 26 min
- Issued by
- NWS Houston/Galveston, TX
- Area
- Storm-based polygon
- Tornado
- Radar indicated
- Hail
- 0.0 in
County Fort Bend County, TX
The radar
The Houston radar (KHGX), 56 km from the middle of the area, began a volume at 10:23 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Aug 27, 1:50 AM CDT | Tornado Watch | SPC | 11 hr |
The nearest sounding before it
Corpus Christi, TX (KCRP), launched 00:00Z, 10.3 hours before the alert went out and 248 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 104 J/kg
- Mixed-layer CIN
- -81 J/kg
- Mixed-layer LCL
- 905 m above ground
- 0-6 km bulk shear
- 22 kt
- 0-1 km storm-relative helicity
- 38 m²/s²
- 0-3 km storm-relative helicity
- 50 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
313
WFUS54 KHGX 271019
TORHGX
TXC157-271045-
/O.NEW.KHGX.TO.W.0151.170827T1019Z-170827T1045Z/
BULLETIN - EAS ACTIVATION REQUESTED
Tornado Warning
National Weather Service Houston/Galveston TX
519 AM CDT SUN AUG 27 2017
The National Weather Service in League City has issued a
* Tornado Warning for...
Central Fort Bend County in southeastern Texas...
* Until 545 AM CDT.
* At 519 AM CDT, a severe thunderstorm capable of producing a tornado
was located near Brazos Bend State Park, or 12 miles north of West
Columbia, moving north at 20 mph.
HAZARD...Tornado.
SOURCE...Radar indicated rotation.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed.
Damage to roofs, windows, and vehicles will occur. Tree
damage is likely.
* Locations impacted include...
Southern Sugar Land, southwestern Missouri City, eastern Rosenberg,
Richmond, First Colony, Thompsons, Brazos Bend State Park,
Greatwood, New Territory and northwestern Sienna Plantation.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.
Tornadoes are extremely difficult to see and confirm at night. Do not
wait to see or hear the tornado. TAKE COVER NOW!
&&
LAT...LON 2931 9570 2958 9577 2958 9554 2933 9560
2933 9561 2931 9563
TIME...MOT...LOC 1019Z 178DEG 16KT 2932 9565
TORNADO...RADAR INDICATED
HAIL...0.00IN
$$
11What forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Houston/Galveston, TX wrote its last area forecast discussion before this tornado warning went out at Aug 27, 1:04 AM CDT, 4 hours 15 minutes earlier.
Area forecast discussion, Aug 27, 1:04 AM CDT, 4 hours 15 minutes before
Area Forecast Discussion
National Weather Service Houston/Galveston TX
104 AM CDT Sun Aug 27 2017
.AVIATION...
TS Harvey is forecast to meander around the region through early
next week. With that being said...this package advertises what
will likely occur with this wobbly track. Primarily light rain or
showers with a few hours of intense precipitation...lightning and
strong wind gusts as thunderstorm bands along the periphery of
Harvey pass across the regional air fields. Needless to say...but
general aviation will be basically be grounded in the short term
mainly due to prevailing 25 to 40 knot winds and IFR conditions.
31
&&
.PREV DISCUSSION... /ISSUED 1017 PM CDT Sat Aug 26 2017/
.Catastrophic and life-threatening flooding has begun...
DISCUSSION...
Rainfall rates of up to 4 to 6 inches per hour...one Harris County
gage recorded 3.08 inches in 30 minutes...have been occuring this
evening in and around the Houston area resulting in dangerous and
life-threatening flash flooding. These rains, associated with the
rainbands from Tropical Storm Harvey, have been slowly edging
eastward and easily dumping 3 to 5 inches of rain on saturated
grounds. Models are showing possible additional rainbands
development during the overnight hours and again over at least the
next several days as Harvey and its circulation remains off to
our west.
This is an extremely dangerous and life-threatening situation. 42
PREV DISCUSSION... /ISSUED 454 PM CDT Sat Aug 26 2017/
DISCUSSION...
With Harvey meandering just west of the forecast area, rain and
feeder bands will move over Southeast Texas until the storm moves
out of the area. Short term high resolution models show the
potential for rain bands to produce 10 to 15 inches of rain just
tonight and Sunday morning. Rainfall of 10 to 15 inches within 6
or 12 hours will produce flash flooding. In addition, rainfall
rates could exceed 4 inches per hour. If these intense rain bands
with these amounts occur over the metro areas, flooding could
impact homes, roadways, and the highway system.
In addition, isolated tornadoes will continue to be possible. A
tornado watch continues in effect through 2:00 AM Sunday.
With Harvey pretty much stuck in very weak upper level steering,
the potential for heavy rainfall will persist into Wednesday.
Global models continue to show the rainfall potential from tonight
through Wednesday evening of 15 to 25 inches. Isolated maximum
amounts of up to 40 inches for the entire event is possible.
It should be stressed that anyone planning to travel should check
with TXDOT, Houston TranStar, or other trusted sources for road
conditions prior to travel. Rainfall of this magnitude could cause
major flooding of the highway system.
HYDROLOGY...
Widespread addition rainfall of 15 to 25 inches with storm totals
of 40 inches would cause river flooding categories of widespread
Moderate flooding. Many areas would experience Major and Record
flooding. Individual river forecasts as of 4:00 PM include:
* Lavaca-Navidad: Widespread Major river flooding
* Colorado: Major river flooding below the Colorado River at La
Grange
* Tres Palacios: Moderate flooding now and Major flooding
forecast
* San Bernard: Major with Record river flooding likely
* Brazos:
- Minor flooding upstream of Hempstead
- Moderate flooding at San Felipe
- Major flooding from Richmond downstream
* San Jacinto River: Moderate to Major flooding
* Houston Bayous: Moderate to Major flooding (will be critical
depending on intensity and rainfall amounts)
* Trinity River: Moderate at Liberty and possible Minor at Moss
Bluff
CLIMATE...
Several rainfall records have been set as of 4:00 PM today. Note
that additional rainfall is possible through midnight. Here a list
of the new records:
Site Rainfall Old Record
College Station 2.80 inches 1.38 set in 1959
Galveston 4.01 inches 2.06 set in 1953
City of Houston 3.83 inches 1.66 set in 1959
Note that Houston Hobby Airport received 2.82 inches as of 4:00 PM
CDT. The record rainfall for August 26th at Hobby is 3.33 inches
set in 1959.
MARINE...
Sustained winds/seas have decreased across our bays/coastal waters
in response to Harvey moving inland into south central Texas overnight.
Gusts up to 35 kts (higher around Matagorda Bay) will remain possible
tonight. Progs are continuing to track Harvey back toward the coast
tomorrow through Monday, but there is still a lot of uncertainty
with timing. Will keep with the previous forecast trends of increasing
wind threats across the coastal waters Mon into Tue. Elevated
tides/seas will continue to be a problem through at least Tuesday.
Extreme to strong rip currents will continue for a few more days. Currents
and river(s) discharge(s) into the bays will also remain problematic
for navigation for at least a few days (possibly into next weekend)
given the expected record setting rainfall the next few days and
the major to extreme flooding that will follow. 41
&&
.PRELIMINARY POINT TEMPS/POPS...
College Station (CLL) 71 81 70 82 72 / 80 70 60 60 60
Houston (IAH) 73 79 72 82 74 / 80 80 70 60 70
Galveston (GLS) 76 82 77 84 78 / 80 80 70 70 70
&&
.HGX WATCHES/WARNINGS/ADVISORIES...
TX...Tropical Storm Warning for the following zones: Jackson...
Matagorda.
Flash Flood Watch through Wednesday evening for the following
zones: Austin...Brazoria...Brazos...Burleson...Chambers...
Colorado...Fort Bend...Galveston...Grimes...Harris...
Houston...Jackson...Liberty...Madison...Matagorda...
Montgomery...Polk...San Jacinto...Trinity...Walker...
Waller...Washington...Wharton.
GM...Small Craft Advisory from 9 PM Monday to 7 AM CDT Tuesday for
the following zones: Matagorda Bay.
Tropical Storm Warning for the following zones: Matagorda Bay.
Small Craft Advisory until 7 AM CDT Tuesday for the following
zones: Coastal waters from High Island to Freeport out 20
NM...Galveston Bay...Waters from High Island to Freeport
from 20 to 60 NM.
Small Craft Advisory from 7 AM this morning to 7 AM CDT Tuesday
for the following zones: Coastal waters from Freeport to
the Matagorda Ship Channel out 20 NM...Waters from Freeport
to the Matagorda Ship Channel from 20 to 60 NM.
Gale Warning until 7 AM CDT this morning for the following
zones: Coastal waters from Freeport to the Matagorda Ship
Channel out 20 NM...Waters from Freeport to the Matagorda
Ship Channel from 20 to 60 NM.
&&
Discussion...42
Aviation/Marine...31Hazardous weather outlook, Aug 26, 7:41 AM CDT, 21 hours 38 minutes before
Hazardous Weather Outlook National Weather Service Houston/Galveston TX 741 AM CDT Sat Aug 26 2017 GMZ330-335-350-355-370-375-TXZ163-164-176>179-195>200-210>214-226- 227-235>238-271100- Austin-Brazoria-Brazos-Burleson-Chambers- Coastal waters from Freeport to the Matagorda Ship Channel out 20 NM-Coastal waters from High Island to Freeport out 20 NM- Colorado-Fort Bend-Galveston-Galveston Bay-Grimes-Harris-Houston- Jackson-Liberty-Madison-Matagorda-Matagorda Bay-Montgomery-Polk- San Jacinto-Trinity-Walker-Waller-Washington- Waters from Freeport to the Matagorda Ship Channel from 20 to 60 NM-Waters from High Island to Freeport from 20 to 60 NM- Wharton- 741 AM CDT Sat Aug 26 2017 This hazardous weather outlook is for portions of Southeast Texas. .DAY ONE...Today and Tonight Rainbands from Harvey will produce gusty winds, locally heavy rainfall and associated flooding, and isolated tornadoes. Flooding will occur as rainfall totals could approach or exceed 10 to 15 inches. .DAYS TWO THROUGH SEVEN...Sunday through Friday Harvey is expected to meander in and around the Southeast Texas area for several days and produce round after round of showers and thunderstorms. Rainfall totals (including today's and tonight's 10 to 15 inches) will be adding up with event amounts of 15 to 30 inches expected and isolated maximum totals of 40 inches possible. The greatest threat area is expected to be generally along and south of a line from Brenham to Conroe to High Island. Rainfall of this magnitude will cause catastrophic and life-threatening flooding. .SPOTTER INFORMATION STATEMENT... Spotters will be needed over the weekend and through at least the first half of the week.
In the hours before
Local storm report, Aug 27, 2:38 AM CDT, 2 hours 41 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE HOUSTON/GALVESTON TX
238 AM CDT SUN AUG 27 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0236 AM FLASH FLOOD LA PORTE 29.67N 95.04W
08/27/2017 HARRIS TX EMERGENCY MNGR
WATER IN AT LEAST 40 HOMES AND A NURSING HOME. LEVELS
ARE ANKLE TO THIGH DEEP. FLOODING IS WIDESPREAD ACROSS
THE CITY.
&&
EVENT NUMBER HGX1700389
42Local storm report, Aug 27, 2:42 AM CDT, 2 hours 37 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE HOUSTON/GALVESTON TX
242 AM CDT SUN AUG 27 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0222 AM TORNADO LA MARQUE 29.37N 94.99W
08/27/2017 GALVESTON TX PUBLIC
TORNADO PRODUCED DAMAGE TO THE WINDSOR ESTATE
APARTMENTS OFF OF INTERSTATE 45.
&&
EVENT NUMBER HGX1700390
BLOODSpecial weather statement, Aug 27, 3:35 AM CDT, 1 hour 44 minutes before
Special Weather Statement
National Weather Service Houston/Galveston TX
335 AM CDT SUN AUG 27 2017
TXZ213-237-238-270915-
Brazoria TX-Galveston TX-Harris TX-
335 AM CDT SUN AUG 27 2017
...SIGNIFICANT WEATHER ADVISORY FOR WESTERN GALVESTON...NORTHEASTERN
BRAZORIA AND SOUTHEASTERN HARRIS COUNTIES UNTIL 415 AM CDT...
At 334 AM CDT, Doppler radar was tracking a strong thunderstorm near
Liverpool, or 13 miles east of Angleton, moving north at 50 mph.
Wind gusts up to 50 mph will be possible with this storm. With the
saturated soils these strong winds will be capable of uprooting
trees.
Locations impacted include...
Pasadena, Pearland, League City, Texas City, Friendswood, La Porte,
Deer Park, Alvin, Dickinson, South Houston, La Marque, Santa Fe,
Seabrook, Webster, Hitchcock, eastern Manvel, Kemah, Greater Hobby
Area, Clear Lake and South Belt / Ellington.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Torrential rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.
&&
A tornado watch remains in effect until 100 PM CDT for southeastern
Texas.
LAT...LON 2907 9510 2917 9535 2965 9533 2974 9512
2954 9491
TIME...MOT...LOC 0834Z 189DEG 47KT 2923 9522Local storm report, Aug 27, 3:47 AM CDT, 1 hour 32 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE HOUSTON/GALVESTON TX
347 AM CDT SUN AUG 27 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0142 AM TORNADO EAST BERNARD 29.53N 96.06W
08/27/2017 WHARTON TX EMERGENCY MNGR
FOUR APARTMENTS DAMAGED IN EAST BERNARD
&&
EVENT NUMBER HGX1700391
BLOODLocal storm report, Aug 27, 4:16 AM CDT, 1 hour 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE HOUSTON/GALVESTON TX
416 AM CDT SUN AUG 27 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0407 AM FLASH FLOOD DICKINSON 29.45N 95.07W
08/27/2017 GALVESTON TX LAW ENFORCEMENT
WATER IS IN HOMES. FIRST FLOORS HAS BEEN FLOODED AND
THE WATER IS RISING UP THE STAIRS TO THE SECOND FLOOR.
&&
EVENT NUMBER HGX1700392
42Local storm report, Aug 27, 4:59 AM CDT, 20 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE HOUSTON/GALVESTON TX
459 AM CDT SUN AUG 27 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0453 AM FLASH FLOOD 1 N LEAGUE CITY 29.50N 95.11W
08/27/2017 GALVESTON TX PUBLIC
WATER LEVELS ARE 4 TO 10 INCHES DEEP NEAR THE
INTERSECTION OF FM 518 AND WESLEY DRIVE.
&&
EVENT NUMBER HGX1700393
42The office that day
Everything else NWS Houston/Galveston, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 26, 7:01 PM CDT | Tornado Warning | HGX | Brazoria, Fort Bend | 44 min |
| Aug 26, 7:21 PM CDT | Tornado Warning | HGX | Fort Bend, Harris, Waller | 39 min |
| Aug 26, 7:22 PM CDT | Flash Flood Warning | HGX | Fort Bend, Harris, Waller | 113 min |
| Aug 26, 7:40 PM CDT | Tornado Warning | HGX | Brazoria, Fort Bend, Harris | 50 min |
| Aug 26, 7:51 PM CDT | River Flood Warning | HGX | Harris | 21 days |
| Aug 26, 8:13 PM CDT | Tornado Warning | HGX | Harris, Montgomery, Waller | 32 min |
| Aug 26, 8:15 PM CDT | Flash Flood Warning | HGX | Brazoria, Fort Bend, Grimes, Harris, Montgomery, Waller | 3 hr |
| Aug 26, 8:31 PM CDT | Flash Flood Warning | HGX | Austin, Grimes, Harris, Waller, Washington | 119 min |
| Aug 26, 8:31 PM CDT | Tornado Warning | HGX | Fort Bend, Harris | 29 min |
| Aug 26, 8:49 PM CDT | River Flood Warning | HGX | Harris | 57 hr |
| Aug 26, 8:57 PM CDT | River Flood Warning | HGX | Montgomery, Waller | 21 days |
| Aug 26, 8:58 PM CDT | Special Weather Statement | HGX | Brazoria, Galveston, Harris | 62 min |
| Aug 26, 9:03 PM CDT | River Flood Warning | HGX | Harris | 71 hr |
| Aug 26, 9:07 PM CDT | River Flood Warning | HGX | Harris | 57 hr |
| Aug 26, 9:12 PM CDT | Flash Flood Warning | HGX | Brazoria, Fort Bend, Galveston, Grimes, Harris, Montgomery | 3 hr |
| Aug 26, 9:12 PM CDT | River Flood Warning | HGX | Harris | 55 hr |
| Aug 26, 9:18 PM CDT | River Flood Warning | HGX | Harris | 6 days |
| Aug 26, 9:25 PM CDT | River Flood Warning | HGX | Harris | 55 hr |
| Aug 26, 9:27 PM CDT | Flash Flood Warning | HGX | Brazoria, Fort Bend, Harris | 3 hr |
| Aug 26, 9:41 PM CDT | River Flood Warning | HGX | Harris | 55 hr |
| Aug 26, 9:45 PM CDT | River Flood Warning | HGX | Harris | 55 hr |
| Aug 26, 9:48 PM CDT | River Flood Warning | HGX | Harris | 24 hr |
| Aug 26, 9:49 PM CDT | River Flood Warning | HGX | Jackson | 6 days |
| Aug 26, 9:50 PM CDT | Special Weather Statement | HGX | Brazoria | 70 min |
| Aug 26, 9:57 PM CDT | River Flood Warning | HGX | Harris | 6 days |
| Aug 26, 10:03 PM CDT | River Flood Warning | HGX | Montgomery | 5 days |
| Aug 26, 10:07 PM CDT | River Flood Warning | HGX | Harris, Waller | 7 days |
| Aug 26, 10:12 PM CDT | River Flood Warning | HGX | Harris | 31 hr |
| Aug 26, 10:15 PM CDT | River Flood Warning | HGX | Harris | 3 days |
| Aug 26, 10:24 PM CDT | River Flood Warning | HGX | Harris | 6 days |
| Aug 26, 10:28 PM CDT | River Flood Warning | HGX | Galveston, Harris | 5 days |
| Aug 26, 10:28 PM CDT | River Flood Warning | HGX | Harris | 6 days |
| Aug 26, 10:29 PM CDT | Flash Flood Warning | HGX | Brazoria, Galveston, Harris | 3 hr |
| Aug 26, 10:38 PM CDT | Gale Warning | HGX | 8 hr | |
| Aug 26, 10:38 PM CDT | Small Craft Advisory | HGX | 23 hr | |
| Aug 26, 10:42 PM CDT | River Flood Warning | HGX | Galveston, Harris | 5 days |
| Aug 26, 10:43 PM CDT | River Flood Warning | HGX | Galveston, Harris | 5 days |
| Aug 26, 10:44 PM CDT | River Flood Warning | HGX | Harris | 30 hr |
| Aug 26, 10:47 PM CDT | Flash Flood Warning | HGX | Brazoria, Galveston, Harris | 3 hr |
| Aug 26, 10:49 PM CDT | River Flood Warning | HGX | Harris | 54 hr |
| Aug 26, 10:51 PM CDT | River Flood Warning | HGX | Brazoria, Harris | 6 days |
| Aug 26, 10:54 PM CDT | Special Marine Warning | HGX | 2 hr | |
| Aug 26, 10:56 PM CDT | River Flood Warning | HGX | Harris | 16 days |
| Aug 26, 10:59 PM CDT | River Flood Warning | HGX | Galveston, Harris | 5 days |
| Aug 26, 11:09 PM CDT | River Flood Warning | HGX | Lavaca | 5 days |
| Aug 26, 11:10 PM CDT | Flash Flood Warning | HGX | Austin, Brazoria, Fort Bend, Grimes, Harris, Matagorda and 3 more | 5 hr |
| Aug 26, 11:15 PM CDT | River Flood Warning | HGX | Harris | 3 days |
| Aug 26, 11:20 PM CDT | River Flood Warning | HGX | Burleson, Lee | 5 days |
| Aug 26, 11:20 PM CDT | Tornado Warning | HGX | Harris | 11 min |
| Aug 26, 11:21 PM CDT | River Flood Warning | HGX | Burleson, Washington | 5 days |
| Aug 26, 11:30 PM CDT | River Flood Warning | HGX | Harris | 56 hr |
| Aug 26, 11:32 PM CDT | River Flood Warning | HGX | Harris | 5 days |
| Aug 26, 11:32 PM CDT | River Flood Warning | HGX | Harris | 5 days |
| Aug 26, 11:38 PM CDT | River Flood Warning | HGX | Brazoria, Harris | 5 days |
| Aug 26, 11:38 PM CDT | Tornado Warning | HGX | Harris | 22 min |
| Aug 26, 11:41 PM CDT | Flash Flood Warning | HGX | Brazoria, Galveston, Harris | 109 min |
| Aug 26, 11:48 PM CDT | River Flood Warning | HGX | Galveston, Harris | 6 days |
| Aug 26, 11:58 PM CDT | Tornado Warning | HGX | Harris | 17 min |
| Aug 26, 11:59 PM CDT | River Flood Warning | HGX | Harris | 28 hr |
| Aug 27, 12:00 AM CDT | Tornado Warning | HGX | Galveston, Harris | 15 min |
| Aug 27, 12:03 AM CDT | River Flood Warning | HGX | Harris | 4 days |
| Aug 27, 12:10 AM CDT | River Flood Warning | HGX | Colorado | 3 days |
| Aug 27, 12:13 AM CDT | River Flood Warning | HGX | Colorado | 27 hr |
| Aug 27, 12:22 AM CDT | Flash Flood Warning | HGX | Brazoria, Fort Bend, Galveston, Harris | 6 hr |
| Aug 27, 12:27 AM CDT | Tornado Warning | HGX | Galveston | 18 min |
| Aug 27, 12:29 AM CDT | River Flood Warning | HGX | Harris | 15 days |
| Aug 27, 12:32 AM CDT | River Flood Warning | HGX | Harris | 3 days |
| Aug 27, 12:33 AM CDT | River Flood Warning | HGX | Harris | 67 hr |
| Aug 27, 12:35 AM CDT | River Flood Warning | HGX | Harris | 55 hr |
| Aug 27, 12:42 AM CDT | River Flood Warning | HGX | Brazoria, Harris | 5 days |
| Aug 27, 12:46 AM CDT | River Flood Warning | HGX | Harris | 6 days |
| Aug 27, 12:48 AM CDT | River Flood Warning | HGX | Harris, Montgomery | 6 days |
| Aug 27, 12:48 AM CDT | River Flood Warning | HGX | Harris | 52 hr |
| Aug 27, 12:51 AM CDT | Flash Flood Warning | HGX | Austin, Colorado, Jackson, Matagorda, Washington, Wharton | 3 hr |
| Aug 27, 12:54 AM CDT | River Flood Warning | HGX | Harris | 6 days |
| Aug 27, 12:59 AM CDT | Flash Flood Warning | HGX | Brazos, Grimes, Harris, Montgomery, Waller | 3 hr |
| Aug 27, 1:05 AM CDT | River Flood Warning | HGX | Harris | 71 hr |
| Aug 27, 1:06 AM CDT | Tornado Warning | HGX | Matagorda, Wharton | 24 min |
| Aug 27, 1:07 AM CDT | River Flood Warning | HGX | Harris | 71 hr |
| Aug 27, 1:09 AM CDT | River Flood Warning | HGX | Harris | 71 hr |
Nearby
Tornado Warnings in Texas, 2017Every tornado warning in 2017Tornadoes in 2017
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.